Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a certified medical assistant and a physician (patient''s dermatologist) concerning a 14 year old female student who was vaccinated in April 2007 with her third dose of Gardasil in the left arm and developed an injection site reaction. There was no concomitant medication. In May 20007 the patient developed left arm swelling, redness, tenderness and warm and firm to touch. The patient noted this did not happen with the first and second injections. The patient had recovered three weeks post injection. The patient''s OB/GYN office who administered the Gardasil was not concerned. The patient''s mother was concerned and took her to a dermatologist. Cool compresses were recommended for the patient. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166